# SDR CHQA20120423131

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 24,222 hours, 19,599 cycles
- Engine: Allsn AE3007A
- Engine time: 22,291 hours, 25,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182403
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE AFTER TAKEOFF.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE T-DUCT JUST BELOW JOINT 17.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
